BibTeX record journals/siammax/ChangPT08

download as .bib file

@article{DBLP:journals/siammax/ChangPT08,
  author    = {Xiao{-}Wen Chang and
               Christopher C. Paige and
               David Titley{-}P{\'{e}}loquin},
  title     = {Characterizing Matrices That Are Consistent with Given Solutions},
  journal   = {{SIAM} J. Matrix Anal. Appl.},
  volume    = {30},
  number    = {4},
  pages     = {1406--1420},
  year      = {2008}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics